Journal of Differential Geometry

Three exotic $\mathbf{R}^4$'s and other anomalies

Robert E. Gompf

Full-text: Open access

Article information

Source
J. Differential Geom. Volume 18, Number 2 (1983), 317-328.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214437666

Digital Object Identifier
doi:10.4310/jdg/1214437666

Mathematical Reviews number (MathSciNet)
MR710057

Zentralblatt MATH identifier
0496.57007

Subjects
Primary: 57R55: Differentiable structures

Citation

Gompf, Robert E. Three exotic $\mathbf{R}^4$'s and other anomalies. J. Differential Geom. 18 (1983), no. 2, 317--328. doi:10.4310/jdg/1214437666. https://projecteuclid.org/euclid.jdg/1214437666.


Export citation